# SDR IH971355013

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49569
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1140 LONGERON 17 AFT GALLEY SERVICE DOOR FRAME HAS EXFOLIATED CORROSION BETWEEN FUSELAGE SKIN AND FRAME DOUBLERS AT FORWARD CUTOUT.  EXTREME CORROSION WAS FOUND AT THE LEFT HAND GALLEY SERVICE DOOR FUSELAGE SKIN CUTOUT.  CORROSION WAS LOCATED AT THE INNER JAMB AREA AND WAS COMMON TO THE INTERNAL DOOR DOUBLER, UPPER AND LOWER CORNER INTERNAL DOUBLERS AND FORWARD AND AFT WINDOW BELT SKINS.  REPAIR CONSISTED OF SRM DOUBLER AND TRIPLER REPAIRS PER DC-9 SRM 53-05 FIGURE 104 CONFIGURATION -7005 AND -7007 AT UPPER FORWARD AND AFT CORNERS, CONFIGURATION -7003 AT THE LOWER FORWARD CORNER, AND CONFIGURATION -7001 AT THE LOWER AFT CORNER, BLENDOUTS AND CORROSION PROTECTION.
